# SDR UIEA2015090800479

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,373 hours, 14,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146721
- Part serial: GH2141
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE, UPON OPENING FROM OUTSIDE BECAME UN-BUSTLED, PRESS BOTTLE INTACT.  REPLACED L1 DOOR SLIDE IAW AMM 25-69-01.
